Table of Contents Author Guidelines Submit a Manuscript
Journal of Theoretical Medicine
Volume 4, Issue 2, Pages 119-132
http://dx.doi.org/10.1080/10273660290022172

Mathematical Modelling of Venom Immunotherapy

1Institute for Clinical Immunology and Transfusion Medicine, University of Leipzig, Johannisallee 30, Leipzig D-04103, Germany
2Institute for Theoretical Physics, University of Leipzig, Vor dem Hospitaltore 1, Leipzig D-04103, Germany

Received 27 February 2001; Accepted 10 January 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jan Richter, Gerhard Metzner, and Ulrich Behn, “Mathematical Modelling of Venom Immunotherapy,” Journal of Theoretical Medicine, vol. 4, no. 2, pp. 119-132, 2002. https://doi.org/10.1080/10273660290022172.